일반적인 큐의 큐길이 분포에 대한 근사방법 Approximate Queue Length Distribution of General Queues: Application to The M+$\Sigma$NjDj/M/1 Queue

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 277
  • Download : 0
DC FieldValueLanguage
dc.contributor.author이규석ko
dc.contributor.author김영섭ko
dc.contributor.author박홍식ko
dc.date.accessioned2013-02-25T05:30:03Z-
dc.date.available2013-02-25T05:30:03Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1994-01-
dc.identifier.citation한국통신학회논문지, v.19, no.5, pp.833 - 841-
dc.identifier.issn1226-4717-
dc.identifier.urihttp://hdl.handle.net/10203/60254-
dc.languageKorean-
dc.publisher한국통신학회-
dc.title일반적인 큐의 큐길이 분포에 대한 근사방법-
dc.title.alternativeApproximate Queue Length Distribution of General Queues: Application to The M+$\Sigma$NjDj/M/1 Queue-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume19-
dc.citation.issue5-
dc.citation.beginningpage833-
dc.citation.endingpage841-
dc.citation.publicationname한국통신학회논문지-
dc.contributor.localauthor박홍식-
dc.contributor.nonIdAuthor이규석-
dc.contributor.nonIdAuthor김영섭-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0